# SDR USAASB00346

- Difficulty date: December 12, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - DURING THE OVERNIGHT CHECK, MAINTENANCE FOUND THE MAIN ENTRY AND FORWARD SERVICE DOOR FLOOR PATH EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY ASSEMBLY PER MM 33-51-11.  OPS CHECKED GOOD.  (M)
